Jump to content





Day 68!

Posted by nick-o-lass, 03 November 2012 · 881 views

acne accutane daniel kern zit pimple hyperpigmenmtation
So I actually missed a few days of Accutane like day 60-63 because I ran out of my medication but im back on and all good.  My skin is continuing to clear.  I have like two small pimples right now and my hyperpigmentation fades more and more everyday.  I am using all the same products and everything like that.  I keep forgetting to talk about how my nose keeps getting severely dry on the inside.  I've been putting lotion right on the inside of my nose because its been getting so dry that I've been getting bloody noses.  Also my shoulder has been hurting too.  The other week it was so bad I seriously wanted to cry but I went out and bought a Capsacin patch (jalapeno pepper stuff) and that made the pain completly go away.  Im sure its my joints drying out.  I told my derm and he said to call him if it continued but its gotten better and now I just get this occasional soreness.  I really hate taking Accutane but having clear skin is worth it.  I just really hope I don't fuck my body up with this stuff.  Also I've noticed that my skin hasn't really been all that dry lately.  I think thats really weird but maybe its because I now use my Olay-Pro X twice a day and it seems to exfoliate well.  For my body dryness Ive been using this green tea bar of soap with shea butter from Trader Joes and its probably the best body wash I've ever used and it actually moisturizes.  Its from France and is only $3.49 for a huge bar of soap that lasts super long so far.  Its really moisturizing.  I also think Dove body wash with Nutrium Moisture seems to work decently but definetly not as well if you don't have a Trader Joes.  They also have this awesome body lotion with aloe for $3.99 and I really like it.    I did start using this new acne scar product heres the link to it
http://www.amazon.co...skin brightener

This product is pretty awesome because it helps fade my hyperpigmentation.  Ever since I started using it about two weeks ago Ive noticed my scars are fading very very quickly and it kinda smells like pretzels so I like that.  It will not make you break out and it is not oily at all!  Keep reading my blog!!!!  Posted Image




oo i wanna use something for my PIH but i thought i'd have to wait til i was done. when do you put this on? and do you put it on before or after moisturizer?
The only thing you cant do on Accutane is things like chemical peels, laser surgeries or anything that essentially wounds the skin as Accutane messes with something called Collagenase which are enzymes that break peptide bonds in collagen (helps your skin heal. Youre acne during Accutane is actually more sustepible to scarring than when you're not.) and when you use things that are abrasive or things that wound the skin you are gonna scar and thats gonna be bad. This product that I reccomended has peptides in it from peas (kinda the same thing as those enzymes in our skin) it allows your skin to process that collagen better and fade those dark spots and brighten skin. I can promise you it is 100% safe to use while on Accutane. I use it usually just at night but sometimes during the day too depending on my mood. I use it first and then I put moisturizer on and it works seriously so amazing. It also has photonutrients (good for acne scars), Algae (so so good for skin!) and Bellis Perennis Flower Extract which is also good for acne scars. The product lasts a little over a month too so its a pretty good deal. They sell it at walmart too for I wanna say 17$ or so.
wow thanks for all the info =)

i have another question maybe you can answer...

i'm gonna run out of my pills too. 30 days from my last derm appt would be this saturday, so instead of making my appt on fri, they moved it to mon. so i will miss 2 days of pills. i'm very concerned. i'm gonna call the office tomorrow and ask if i can bump the appt up, but does this happen often? and is it a big deal to miss 2 days?
It's totally no big deal to miss two days. The accutane stays in your blood for quite a while. Really don't worry. If you take 2 pills a day then just start taking 1 when you are running low.
ok thank you!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors